# SDR 2002FA0001183

- Difficulty date: October 14, 2002
- Submitted: October 14, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,883 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Part time: 82 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PROPELLER SPINNER BULKHEAD CRACKED AT ONE FLANGE AT PROPELLER BLADE CUT OUT.  EDGE WITH NUTPLATE AND SCREW STILL ATTACHED TO PROPELLER SPINNER. CESSNA SERVICE BULLETIN SB02-61-01 WAS ACCOMPLISHED 34.0 HOURS PREVIOUSLY AND THE AFT SPINNER BULKHEAD REPLACED AT 82.2 HOURS WITH. THIS IS AN ONGOING PROBLEM AND HAS NOT BEEN RESOLVED WITH THE NEW -11 BULKHEAD NOR CESSNA SERVICE BULLETIN SB02-61-01.
